# SDR SWAA2024032868095

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 46,999 hours, 28,803 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE; INBOARD FAN COWL WEB AFT OF THE OIL SERVICE DOOR CRACKED. LH ENGINE INBOARD FAN COWL WEB AFT OF THE OIL SERVICE DOOR CRACKED.<[01] CRACK MEASURES 1 INCH. ENGINEERING NOTIFIED.;[02] ACCOMPLISHED EA 24-154-00815;[03] ACCOMPLISHED EA 24-154-00815
